# SDR CA120329005

- Difficulty date: March 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Failed
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, ACFT WAS ON FINAL APPROACH TO VENICE WHEN ENGINE OIL PRESSURE WENT TO ZERO.  PILOTS SHUTDOWN AND SECURED THE ENGINE.  AN UNEVENTFUL SINGLE ENGINE LANDING PERFORMED AT PLANNED DESTINATION.  TROUBLESHOOTING ONGOING.
